Record Type
Journal Articles

Contributor Information

Author(s)
Hu J, Chen W, Chiu J, Wang J, Liu G

Title Information

Full Title
Quantitative Precipitation Estimation over Ocean Using Bayesian Approach from Microwave Observations during the Typhoon Season
Publication Title (abbreviated)
TERR ATMOS OCEAN SCI

Identifiers

DOI
10.3319/TAO.2008.12.17.01(A)
ISSN
1017-0839

Publication Information

Publication Date
2009 Dec
Volume
20
Issue
6
First Page
817
Last Page
832
Page Count
16
Citation
Hu J, Chen W, Chiu J, Wang J, Liu G. Quantitative Precipitation Estimation over Ocean Using Bayesian Approach from Microwave Observations during the Typhoon Season. TERR ATMOS OCEAN SCI. 2009;20 (6):817-832.

Copyright